# SDR TIMA20160305005

- Difficulty date: March 5, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N133BA
- Make and model: Beech 1900C
- Aircraft serial: UB54
- Aircraft time: 36,510 hours, 46,038 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 1013641791
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHEN GEAR WERE LOWERED FOR LANDING, DID NOT HAVE 3 GREEN GEAR LIGHTS.  PILOT TRIED PRESS TO TEST OF BULBS & TURNED DIMMING OFF TO NO AVAIL.  PILOT TERMINATED APPROACH & GOT VISUAL CONFIRMATION FROM TOWER THAT GEAR WAS DOWN.  PILOT EVENTUALLY SAW ALL 3 GEAR LIGHTS WERE GREEN, BUT EXTREMELY DIM.  PILOT LANDED UNEVENTFULLY.  SUBSEQUENT INSPECTION FOUND THAT THE AMBIENT LIGHT SENSOR HAD AN INTERMITTENT FAILURE.
